# SDR CA970904004

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Oil Heater
- Part number: 230349102
- Condition: Leaking
- Location: Eng Oil
- Part time: 11,700 hours
- Stage of operation: IN
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL SMELL FROM THE OIL TANK. VISCOSITY FOUND TO BE 85 PERCENT. FUEL/OIL HEAT EXCHANGE LEAKING INTERNALLY. EXCHANGER REPLACED AND ENGINE PUT ON WATCH FOR METAL CONTAMINATION.
